Alert archive / Arkansas / Tornado Warnings in 2025

Tornado Warning 34, NWS Shreveport, LA

March 28, 2025Lafayette County, Miller County, Arkansas; Cass County, Texas; Caddo Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Mar 28, 2025, 3:42 PM CDT for Lafayette County, Miller County, Arkansas; Cass County, Texas; Caddo Parish, Louisiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2025, 3:42 PM CDT (20:42 UTC)
Expired
Mar 28, 2025, 4:15 PM CDT
In force
33 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

Counties Lafayette County, AR, Miller County, AR, Caddo Parish, LA, Cass County, TX

The radar

The Shreveport radar (KSHV), 61 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 12:23 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2025-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2025-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

580 
WFUS54 KSHV 282042
TORSHV
ARC073-091-LAC017-TXC067-282115-
/O.NEW.KSHV.TO.W.0034.250328T2042Z-250328T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
342 PM CDT Fri Mar 28 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southwestern Lafayette County in southwestern Arkansas...
  Southwestern Miller County in southwestern Arkansas...
  Northwestern Caddo Parish in northwestern Louisiana...
  Eastern Cass County in northeastern Texas...

* Until 415 PM CDT.

* At 342 PM CDT, a tornado producing storm was located near Vivian, 
  or 20 miles southeast of Atlanta, moving north at 15 mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Vivian, Hosston, Rodessa, Ida, Ravanna, Kiblah, Canale and 
  Pleasant Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3310 9409 3310 9377 3302 9381 3302 9382
      3301 9382 3301 9383 3300 9382 3299 9382
      3296 9383 3295 9384 3285 9388 3285 9400
TIME...MOT...LOC 2042Z 178DEG 14KT 3290 9394

TORNADO...OBSERVED
MAX HAIL SIZE...<1.00 IN

$$

23
1 follow-up statement
583 
WWUS54 KSHV 282052
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
352 PM CDT Fri Mar 28 2025

TXC067-282102-
/O.CAN.KSHV.TO.W.0034.000000T0000Z-250328T2115Z/
Cass TX-
352 PM CDT Fri Mar 28 2025

...TORNADO WARNING IS CANCELLED FOR EASTERN CASS COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds are 
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement 
agency. They will send your report to the National Weather Service 
office.

&&

LAT...LON 3302 9404 3310 9404 3310 9377 3302 9381
      3302 9382 3301 9382 3301 9383 3300 9382
      3299 9382 3293 9391 3292 9400 3301 9404
TIME...MOT...LOC 2042Z 178DEG 14KT 3290 9394

$$


ARC073-091-LAC017-282115-
/O.CON.KSHV.TO.W.0034.000000T0000Z-250328T2115Z/
Lafayette AR-Miller AR-Caddo LA-
352 PM CDT Fri Mar 28 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR 
SOUTHWESTERN LAFAYETTE AND SOUTHWESTERN MILLER COUNTIES AND 
NORTHWESTERN CADDO PARISH...

At 352 PM CDT, a tornado producing storm was located near Rodessa, 
or 18 miles southeast of Atlanta, moving north at 15 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Rodessa, Ida, Ravanna, Kiblah, Canale and Pleasant Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3302 9404 3310 9404 3310 9377 3302 9381
      3302 9382 3301 9382 3301 9383 3300 9382
      3299 9382 3293 9391 3292 9400 3301 9404
TIME...MOT...LOC 2042Z 178DEG 14KT 3290 9394

TORNADO...OBSERVED
MAX HAIL SIZE...<1.00 IN

$$

23

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 28, 12:46 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Mar 28, 12:46 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1246 PM CDT Fri Mar 28 2025

...New AVIATION...

.UPDATE...
Issued at 1139 AM CDT Fri Mar 28 2025

A quick update was made to adjust POPs based on current and
forecasted trends. Otherwise, the remainder of the forecast
remains on track. /20/

&&

.SHORT TERM...
(Friday through Saturday)
Issued at 315 AM CDT Fri Mar 28 2025

Cloudy skies areawide with just middeck along and east of I-49
with low decks are still scattered along the TX/LA state line.
Where rain showers are falling, low clouds are decking where dew
points are higher in the low to mid 60s. Last night's sounding
showed still loads of dry air below the mid and freezing level. No
fog around, but the ground is very dry so even that will take
some time, but minor restrictions to visibility are occurring and
will slowly spread eastward as the rains do. Air temps are mild
in the 60s from 61 at DeQueen and 69 the warm spot in Monroe with
still 1018mb.

The short wave trough is piling into Texas and will soon close
off and slow it's movement eastward into the ridging over the SE
U.S. The air mass is already off the Atlantic seaboard and our
southerly flow will continue to moisten our low levels. The models
all take there time with this one and the rainfall amounts vary
with QPF signals. The GFS is wettest along the Gulf coast, while
the NAM and ECMWF drag stronger QPF signal well inland, as the
upper low opens early Saturday after climbing the ridge for the
next 24 hours. The NAM even develops are weak 1007mb surface low
over the TX coastal bend and lifts toward our I-30 corridor by
this time tomorrow and seems to be on track with pressures already
below 1010mb SW of Corpus Christi. This is the best scenario for
a decent shot at weekend afternoon's being dry, but low decks may
linger.

The WPC Day 1 ERO is kinda splitting the differences with a
Slight Risk from near Lufkin to Natchitoches and a marginal risk
surrounding that, over E TX and S AR counties, all due to the slow
movement of this upper low. We should get a good needed soaking
of an inch or two for all but our I-30 corridor and SE OK where
amounts will be from a quarter to half inch. The SPC is carrying a
Marginal risk for today and General for Saturday, but that
changes for the worse later in the weekend. Otherwise, maybe some
fog around by this time tomorrow, as all the models all ramp up
their QPF this afternoon and evening. Our temps will keep mild for
the short term with highs today in the low to mid 70s for most,
and then warmer mid to upper 70s and even a few lower 80s on
Saturday. Lows tonight will continue with more 60s while our
surface winds remain SE today and veer to S/SW for Saturday 5-15
mph as the trough passes by us. /24/

&&

.LONG TERM...
(Saturday Night through Friday)
Issued at 315 AM CDT Fri Mar 28 2025

The pattern remains full ghost rider with slightly more zonal
flow tomorrow before more SW flow aloft by Sunday. The chance for
severe storms ramps up Sunday afternoon and evening with an
Enhanced risk for the SPC day 3 outlook. We will be pretty
unstable with less PoPs for this leg, but the lower 80s areawide
will build the threat of severe storms along with a cold front
pushing into the picture and shifting winds to W/NW by mid
evening through midnight at least to Shreveport anyway. The SW
winds on the surface and aloft persist from Lufkin to Monroe. The
SPC day 4 actually keeps a toe hold on the boot heel of LaSalle
while ending and shifting to NW as well. All modes of Spring
severe weather are on the table and will send March on it's way
going out like a lion.

April gets a cool and dry start with a 1024mb surface air mass
anchored in the midWest U.S. and extending down the MS River
Valley. Cooler 50s for lows return for the new week along with
70s for highs, near average for Monday and then warming Tuesday
into Wednesday back into the lower 80s. Our next systems moves a
deep low, surface and upper across the plains and we will see a
wind shift trough dredge up a good rain of another half inch or
so. Then leaves the front stationary on I-20 for some more
lagniappe through the end of this outlook. /24/

&&

.AVIATION...
(18Z TAFS)
Issued at 1236 PM CDT Fri Mar 28 2025

Conditions are largely VFR this afternoon, with convection
blossoming across the region. Widespread rain showers, heavy at
times, with scattered thunderstorms will affect generally all TAF
sites through the afternoon and evening hours, with coverage and
intensity dissipating later in the evening. A TEMPO has been
introduced with this TAF issuance to cover expected timing. Thunderstorms
will reduce vsbys temporarily (1-3SM) and may drag ceilings
briefly down to MVFR. Ceilings to drop overnight to IFR and then
struggle to recover through Saturday morning. Vicinity showers
likely to accompany low cigs through this time. Winds generally SE
today and this evening 10-12kts, gusting at times to near 20kts
and becoming variable and gusty up to 35-40kts within and in the
vicinity of thunderstorms.

Kovacik

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 700 AM CDT Thu Mar 27 2025

Spotter activation may be needed this afternoon for isolated
strong storms that may develop over portions of Deep East Texas
and Northcentral Louisiana.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  64  82  67  84 /  80  30   0  30
MLU  65  78  66  84 /  90  80  10  20
DEQ  60  80  62  82 /  80  20  40  40
TXK  64  81  67  83 /  80  30  20  40
ELD  61  79  63  83 /  90  70  10  30
TYR  63  82  67  82 /  40   0  10  30
GGG  62  82  66  84 /  70  10   0  30
LFK  63  83  66  84 /  60  20   0  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...24
LONG TERM....24
AVIATION...23

In the hours before

Special weather statement, Mar 28, 9:46 AM CDT, 5 hours 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
946 AM CDT Fri Mar 28 2025

ARZ060-061-070>073-LAZ004-281515-
Hempstead AR-Union AR-Lafayette AR-Miller AR-Columbia AR-Nevada
AR-Claiborne LA-
946 AM CDT Fri Mar 28 2025

...A LINE OF SHOWERS WILL IMPACT WESTERN UNION...COLUMBIA...CENTRAL
MILLER...SOUTHEASTERN HEMPSTEAD...LAFAYETTE AND NEVADA COUNTIES AND
NORTHEASTERN CLAIBORNE PARISH UNTIL 1015 AM CDT...

At 946 AM CDT, Doppler radar was tracking a line of showers and
isolated thunderstorms extending from 6 miles north of Ida to 8
miles east of Homer, or extending from 15 miles east of Atlanta to 8
miles east of Homer, moving north at 50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  El Dorado, Magnolia, Hope, Smackover, Stamps, Waldo, Lewisville,
  Norphlet, McNeil, Haynesville, Fouke, Emmet, Emerson, Buckner,
  Perrytown, Rosston, Garland, Fulton, Willisville and Bodcaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3368 9384 3379 9326 3368 9311 3338 9312
      3337 9280 3339 9276 3336 9265 3279 9286
      3319 9339 3314 9395 3361 9385 3361 9382
      3362 9385
TIME...MOT...LOC 1445Z 190DEG 42KT 3309 9390 3323 9338 3279 9292

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

20
Special weather statement, Mar 28, 10:22 AM CDT, 5 hours 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1022 AM CDT Fri Mar 28 2025

ARZ050-051-059>061-070-281600-
Hempstead AR-Little River AR-Howard AR-Miller AR-Sevier AR-Nevada
AR-
1022 AM CDT Fri Mar 28 2025

...A LINE OF SHOWERS WILL IMPACT SOUTHEASTERN LITTLE RIVER...
NORTHWESTERN MILLER...HEMPSTEAD...SOUTHEASTERN HOWARD...NEVADA AND
SOUTHEASTERN SEVIER COUNTIES UNTIL 11 AM CDT...

At 1022 AM CDT, Doppler radar was tracking a line of showers and
isolated thunderstorms extending from near Mandeville to near
Lisbon, or extending from 7 miles northeast of Texarkana to 9 miles
west of El Dorado, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Texarkana, Hope, Nashville, Prescott, Mineral Springs, Emmet,
  Blevins, Perrytown, Rosston, Tollette, Fulton, Washington, Bluff
  City, Saratoga, Mandeville, McCaskill, Ozan, Cale, McNab and
  Oakhaven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3341 9404 3403 9399 3401 9375 3398 9365
      3396 9362 3395 9353 3394 9353 3396 9347
      3395 9342 3396 9338 3390 9330 3388 9331
      3384 9329 3383 9322 3380 9318 3382 9314
      3378 9310 3348 9312 3357 9329 3358 9357
TIME...MOT...LOC 1522Z 202DEG 40KT 3351 9391 3361 9363 3360 9330
3353 9312 3322 9282

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

20
Special weather statement, Mar 28, 1:33 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
133 PM CDT Fri Mar 28 2025

LAZ010-011-017-281900-
Red River LA-De Soto LA-Sabine LA-
133 PM CDT Fri Mar 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SABINE...SOUTH
CENTRAL RED RIVER AND SOUTHEASTERN DE SOTO PARISHES UNTIL 2 PM CDT...

At 133 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Converse, or 17 miles southeast of Mansfield, moving
north at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Coushatta, Pleasant Hill, Rambin, Evelyn, Pelican and Armistead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3204 9361 3202 9336 3192 9341 3193 9342
      3193 9343 3192 9343 3191 9344 3188 9344
      3179 9349 3180 9359
TIME...MOT...LOC 1832Z 188DEG 26KT 3184 9352

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

26
Special weather statement, Mar 28, 2:28 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
228 PM CDT Fri Mar 28 2025

LAZ010-011-282000-
Red River LA-De Soto LA-
228 PM CDT Fri Mar 28 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RED RIVER AND
SOUTHEASTERN DE SOTO PARISHES UNTIL 3 PM CDT...

At 228 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Coushatta, or 13 miles southeast of Mansfield,
moving north at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Grand Bayou, Evelyn, Rambin and Crichton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3217 9355 3213 9332 3192 9343 3191 9344
      3190 9344 3188 9345 3190 9358
TIME...MOT...LOC 1928Z 195DEG 23KT 3196 9351

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

26
Special weather statement, Mar 28, 2:29 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Shreveport LA
229 PM CDT Fri Mar 28 2025

LAZ001-002-010>012-282000-
De Soto LA-Bossier LA-Red River LA-Bienville LA-Caddo LA-
229 PM CDT Fri Mar 28 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CADDO...
SOUTHEASTERN BOSSIER...NORTHWESTERN RED RIVER...NORTHEASTERN DE SOTO
AND WEST CENTRAL BIENVILLE PARISHES UNTIL 3 PM CDT...

At 229 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Mansfield, moving north at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Ninock, Caspiana, Mc Dade and Elm Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3223 9361 3240 9358 3235 9332 3210 9351
      3213 9362
TIME...MOT...LOC 1928Z 195DEG 23KT 3219 9353

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

26
Special weather statement, Mar 28, 2:37 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
237 PM CDT Fri Mar 28 2025

LAZ017-282015-
Sabine LA-
237 PM CDT Fri Mar 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SABINE PARISH
UNTIL 315 PM CDT...

At 237 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Many, or 33 miles southwest of Natchitoches,
moving north at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Zwolle, Converse, Oak Grove, Noble, Belmont and Negreet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3170 9380 3176 9383 3177 9383 3180 9348
      3146 9351 3146 9364
TIME...MOT...LOC 1936Z 165DEG 27KT 3150 9359

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

23

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 9:46 AM CDTSpecial Weather StatementSHVColumbia, Lafayette, Miller, Nevada29 min
Mar 28, 10:22 AM CDTSpecial Weather StatementSHVHempstead, Nevada38 min
Mar 28, 5:10 PM CDTSpecial Weather StatementSHVHempstead35 min
Mar 28, 5:34 PM CDTTornado WarningSHVHempstead, Howard, Little River, Miller26 min
Mar 28, 12:13 PM CDTTornado WarningSHVSabine32 min
Mar 28, 12:38 PM CDTTornado WarningSHVSabine37 min
Mar 28, 2:10 PM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches22 days
Mar 28, 3:38 PM CDTTornado WarningSHVHarrison, Marion5 min
Mar 28, 3:56 PM CDTTornado WarningSHVSabine12 min
Mar 28, 4:40 PM CDTFlash Flood WarningSHVSabine3 hr
Mar 28, 4:45 PM CDTAreal Flood AdvisorySHVAngelina, Nacogdoches3 hr
Mar 28, 9:16 AM CDTSpecial Weather StatementSHVBossier, Webster29 min
Mar 28, 1:04 PM CDTSevere Thunderstorm WarningSHVSabine41 min
Mar 28, 1:33 PM CDTSpecial Weather StatementSHVRed River27 min
Mar 28, 1:44 PM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine46 min
Mar 28, 2:28 PM CDTSpecial Weather StatementSHVRed River32 min
Mar 28, 2:29 PM CDTSpecial Weather StatementSHVRed River31 min
Mar 28, 2:37 PM CDTSpecial Weather StatementSHVSabine38 min
Mar 28, 4:49 PM CDTTornado WarningSHVBossier24 min
Mar 28, 6:30 PM CDTTornado WarningSHVNatchitoches, Sabine16 min

Nearby

Tornado Warnings in Arkansas, 2025Tornado Warnings in Texas, 2025Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.